Skip navigation
   
 
Scholarly Communication
Contacts

Gauge-gravity dualities, dipoles and new non-kähler manifolds

Dasgupta, Keshav; Grisaru, Marc; Gwyn, Rhiannon; Katz, Sheldon; Knauf, Anke and Tatar, Radu (2006) Gauge-gravity dualities, dipoles and new non-kähler manifolds. Nuclear Physics B, 755 (1-3). pp. 21-78. ISSN 0550-3213

[img]
Preview
PDF
634Kb
[img]
Preview
Postscript (Requires a viewer, such as GSview)
703Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

In this work we explore many directions in the framework of gauge-gravity dualities. In type IIB theory we give an explicit derivation of the local metric for five branes wrapped on rigid two-cycles. Our derivation involves various interplays between warp factors, dualities and fluxes and the final result confirms our earlier predictions. We also find a novel dipole-like deformation of the background due to an inherent orientifold projection in the full global geometry. The supergravity solution for this deformation takes into account various things like the presence of a non-trivial background topology and fluxes as well as branes. Considering these, we manage to calculate the precise local solution using equations of motion. We also show that this dipole-like deformation has the desired property of decoupling the Kaluza-Klein modes from the IR gauge theory. Finally, for the heterotic theory we find new non-Kahler complex manifolds that partake in the full gauge-gravity dualities and study the mathematical structures of these manifolds including the torsion classes, Betti numbers and other topological data.

Item Type:Article
Additional Information:LTH-704; arXiv Number: arXiv:hep-th/0605201v3. Available online 30 August 2006. Issue: 30 October 2006.
Uncontrolled Keywords:CALABI-YAU MANIFOLDS; DYONIC BLACK-HOLES; LARGE-N LIMIT; GEOMETRIC TRANSITIONS; SIGMA-MODELS; P-BRANES; HETEROTIC STRINGS; COMPLEX-MANIFOLDS; SL(2,Z) MULTIPLET; MIRROR SYMMETRY
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/j.nuclphysb.2006.07.026
Related URLs:
Refereed:Yes
Status:Published
ID Code:104
Deposited On:01 Sep 2008 15:34
Last Modified:20 May 2011 19:35

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students